MathSciNet Relay Station
MathSciNet bibliographic data
MR339232 57D85 (55E10)
Becker, J. C.; Schultz, R. E. Equivariant function spaces and stable homotopy theory. I. Comment. Math. Helv. 49 (1974), 1–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement